# SDR UALA2012022001029

- Difficulty date: February 19, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,017 hours, 22,107 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MLG GEAR DOOR SELECTOR MANIFOLD ASSY LEAKING.  REMOVED AND REPLACED MLG DOOR SELECTOR VALVE.  LEAK AND OPS CHECKED GOOD IAW MM.
